On Pták's Generalization of the Open-Mapping and Closed-Graph Theorems.
Mathematische Zeitschrift, Tome 199 (1988) no. 1, pp. 399-406
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__199_1_173975,
author = {Carl L. DeVito},
title = {On {Pt\'ak's} {Generalization} of the {Open-Mapping} and {Closed-Graph} {Theorems.}},
journal = {Mathematische Zeitschrift},
pages = {399--406},
year = {1988},
volume = {199},
number = {1},
zbl = {0643.46004},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__199_1_173975/}
}
Carl L. DeVito. On Pták's Generalization of the Open-Mapping and Closed-Graph Theorems.. Mathematische Zeitschrift, Tome 199 (1988) no. 1, pp. 399-406. http://geodesic.mathdoc.fr/item/MZ_1988__199_1_173975/